Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 573017, 3 pages
http://dx.doi.org/10.1155/2013/573017
Research Article

Coefficient Bounds for Certain Subclasses of Bi-Univalent Function

1School of Advanced Sciences, VIT University, Vellore, Tamil Nadu 632014, India
2PG and Research Department of Mathematics, Government Arts College (Men), Krishnagiri, Tamil Nadu 635001, India
3Department of Mathematics, Adhiyamaan College of Engineering (Autonomous), Hosur, Tamil Nadu 635109, India

Received 11 February 2013; Accepted 23 May 2013

Academic Editor: Pavel Kurasov

Copyright © 2013 G. Murugusundaramoorthy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce two new subclasses of the function class Σ of bi-univalent functions defined in the open unit disc. Furthermore, we find estimates on the coefficients and for functions in these new subclasses. Also consequences of the results are pointed out.